# SDR FDEA202202100998

- Difficulty date: February 10, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Stiffener
- Part number: 1378M76P161A
- Part serial: NA
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO.2 ENGINE PYLON, CRACK ON WEB SUPPORT ANGLE AT FWD END OF LOWER BOAT TAIL   SEGMENT. (MARKED #5) REF JPF ITEMS 1 TO 11, REMOVED AND REPLACED BROKEN 1378M76P161A STIFFENER, REF   SRM 54-51-71-01, AND GMM 07-0-1001 SEC. 7 (A) 2.C
